# SDR AALA20091103TUL06

- Difficulty date: November 3, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N7525A
- Make and model: Doug DC-9-82
- Aircraft serial: 49917
- Aircraft time: 56,525 hours, 28,915 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1380 FRAME SHEAR-TIE CRACKED BETWEEN LONGERON 13 RT AND LONGERON 14 RT.  INSTALLED SHEAR-TIE DOUBLER PER ENGINEERING AUTHORIZATION MD80-53-007956.
